# SDR IPXA2014071183559

- Difficulty date: July 8, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY 1 LOW ON EMERGENCY LIGHT TEST.  R & R EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-10-01, OPS CHECKED GOOD.
